# SDR FDEA201906261472

- Difficulty date: June 26, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 101,928 hours, 31,284 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA33533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ACM CORROSION ON INTERCOSTAL AND ATTAHING STRUCTURE STA 554 -595 AT APPROX LONGERON 45R. REMOVED AND REPLACED INTERCOSTAL ACA3816-503 AND SPLICED IN NEW SECTION OF LONGERON ACA3353-3 FROM STA. 560-595 REF. DRAWING ACA3353 AND SRM 53-00-01 FIG. 7 SH.2 VOL.1 REMOVED AND REPLACE CLIPS ACA3816-527,529,525 REFERENCE DRAWING ACA3353.
